# SDR FDEA202109142595

- Difficulty date: September 14, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: ACA0061501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: AT THE TIME OF AGING AIRCRAFT RECORDS REVIEW, A FRAME REPAIR IN   THE MAIN CABIN AT STA. 535 LONG. 24L, W.O. 69661 N00385 WAS FOUND. JPF ITEMS ON THE   NON ROUTINE THAT SHOULD BE RII ARE MARKED (N/A). MAIN DECK L/H FUSELAGE FRAME AT STATION 535 LOGERON 24L.  EXITING REPAIR REMOVED   AND REPAIRED ACCOMPLISHED AS PER MD-11 SRM 53-20-07-2R FIG. 201 REPAIR 1.  REPAIR   CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
